Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 57, NWS St. Louis, MO

April 10, 2013Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 10, 2013, 8:14 PM CDT for Reynolds County, Missouri. It took effect at Apr 11, 2013, 3:34 AM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 8:14 PM CDT (01:14 UTC)
In effect from
Apr 11, 2013, 3:34 AM CDT
Expired
Apr 13, 2013, 5:21 PM CDT
In force
62 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 5.00 ft at Apr 11, 2013, 10:00 PM CDT.

actionminormoderate5101504/1104/1204/1304/14
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WGUS43 KLSX 110114
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT WED APR 10 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  
             
               THE BLACK RIVER NEAR 
                ...ANNAPOLIS AFFECTING REYNOLDS COUNTY


.THIS FLOOD WARNING IS A RESULT OF ANTICIPATED HEAVY RAINFALL..


PRECAUTIONARY/PREPAREDNESS ACTIONS...


HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-120114-
/O.NEW.KLSX.FL.W.0057.130411T0834Z-130413T2221Z/
/ANNM7.1.ER.130411T0834Z.130412T0000Z.130412T2221Z.NO/
814 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* AT 7:15 PM WEDNESDAY THE STAGE WAS 3.7 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE TO NEAR 12.0 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 9.0 FEET COUNTY ROAD 372 WILL BEGIN FLOODING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/11  04/12  04/13  04/14  04/15

BLACK RIVER
  ANNAPOLIS        8.0    3.71       9.6   10.0    5.5    4.2    3.9
1 follow-up statement
380 
WGUS83 KLSX 111533
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 AM CDT THU APR 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER 

     NEAR ANNAPOLIS...AFFECTING REYNOLDS COUNTY


.THIS WILL BE THE LAST STATEMENT REGARDING THIS EVENT ALONG THE 
BLACK RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-111603-
/O.CAN.KLSX.FL.W.0057.000000T0000Z-130413T2221Z/
/ANNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 AM CDT THU APR 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 10:15 AM THURSDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 5.0 FEET THIS 
  EVENING.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

BLACK RIVER
  ANNAPOLIS        8.0    4.36       4.3    3.9    3.8    3.7    3.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 10, 6:46 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 8:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     O'FALLON                38.78N  90.71W
04/10/2013                   ST. CHARLES        MO   AMATEUR RADIO

            POWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND
            I-70.

&&

FUCHS
Local storm report, Apr 10, 8:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     ST. PETERS              38.78N  90.61W
04/10/2013  E60 MPH          ST. CHARLES        MO   AMATEUR RADIO

            AT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT
            I-70... WINDS BETWEEN 50 AND 60 MPH.

&&

FUCHS
Local storm report, Apr 10, 8:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
04/10/2013                   ST. CHARLES        MO   AMATEUR RADIO

            BETWEEN MID RIVERS MALL DRIVE AND HIGHWAY 79... POWER
            FLASHES OBSERVED.

&&

FUCHS
Local storm report, Apr 10, 8:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     VILLA RIDGE             38.47N  90.88W
04/10/2013                   FRANKLIN           MO   TRAINED SPOTTER

            MULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME
            ESTIMATED FROM RADAR.

&&

GOSSELIN
Local storm report, Apr 10, 8:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HEAVY RAIN       AUGUSTA                 38.57N  90.88W
04/10/2013  M1.25 INCH       ST. CHARLES        MO   AMATEUR RADIO

            1.25 INCHES IN THE PAST HOUR.

&&

FUCHS
Local storm report, Apr 10, 8:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
04/10/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            MINOR ROOF DAMAGE TO A STRIP MALL ON LINDBERGH BLVD.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more50 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington41 min
Apr 10, 8:04 PM CDTTornado WarningLSXSaint Charles, Saint Louis26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis53 min
Apr 10, 8:08 PM CDTTornado WarningLSXCity of Saint Louis37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXMarion, Monroe, Pike, Ralls, Shelby6 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXMarion95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXRalls49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXSaint Charles96 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.